Ferretbandit, there are many things that affect the eyes; meds, heredity, age, surroundings (loud noises, music, machines). One of the side effects of plaquenil is vision changes. If say you need an exam of your vision and hearing. That would give a baseline if you've not had one before, and if you have they'll have something to compare to for changes.
My hearing has changed and the audiologist said it's bad enough for hearing aids, but because I'm on the borderline they're optional. My insurance only covers every 5 years so I'd rather wait and see if it skeeps progressing. Besides that Mayo is doing their own when they do the vestibular tests for my diary spells. I do wear dear protectors if I'm around loud noise. 🙏🌼
Ferretbandit, I had very distinct changed in my hearing from believe it or not, TMJ!! I have narrowing of the ear canal with loss of hearing. I had to go for special hearing tests and then I had to go back for another set of tests a month or so later and lo and behold... More hearing loss. I can tell there's an issue with the canal because when I use a Q-Tip to clean my ears after a shower, I noticed it doesn't fit in there as easily as it used to. I'm hoping it doesn't progress and that I don't need hearing aides. The doctor recommended against them because he said that sometime they do more harm than good so I skipped it. I still have good hearing, don't get me wrong, it's just changed. I hope you get the answers you need and it doesn't get any worse. I'll keep you in my prayers... 💕🙏🏻🌻